MathSciNet Relay Station
MathSciNet bibliographic data
MR896870 (89c:57017) 57N15 (54B15 55P55 57P99)
Daverman, R. J.; Walsh, J. J. Decompositions into submanifolds that yield generalized manifolds. Topology Appl. 26 (1987), no. 2, 143–162.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement